Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does Vyvanse 40 prescribed for ADHD give side effects like upset stomach, vomiting, stomach cramps and weight loss ?

Ok my fiance s son has ADHD and is on Vyvanse 40 mg dose once a day. My question is it normal for him to experience upset stomach , vomiting, stomach cramps and weight loss on this medication. He is 10 years old, appox. 5 ft tall and weighs 64 lbs. He has had these symptons since September 2010 several times. We thought these episodes were result of a stomach virus since at the times of these episodes stomach viruses were going around at his school. But today he started again and school is now out. He has allergies and takes Zyrtec for these. I am really worried about this Thank you Michelle Hitchcock
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist, Child 's  Response
Dear Michelle Hitchcock,
Nausea, vomiting, stomach pain, loss of appetite, weight loss is common side effect related with gastro intestinal system.
To reduce this effects prefer the dose of medication after food.
You may contact your consultant if these side effects are very troulesome.
Answered: Thu, 2 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor